On Dye's condition in nilpotent groups of class 2
Colloquium Mathematicum, Tome 30 (1974) no. 1, pp. 31-39
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_30_1_31_39,
author = {Ernest P{\l}onka},
title = {On {Dye's} condition in nilpotent groups of class 2},
journal = {Colloquium Mathematicum},
pages = {31--39},
year = {1974},
volume = {30},
number = {1},
doi = {10.4064/cm-30-1-31-39},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-30-1-31-39/}
}
Ernest Płonka. On Dye's condition in nilpotent groups of class 2. Colloquium Mathematicum, Tome 30 (1974) no. 1, pp. 31-39. doi: 10.4064/cm-30-1-31-39
Cité par Sources :